MathSciNet Relay Station
MathSciNet bibliographic data
MR537624 (80e:57052) 57S25 (14B05 32C40)
Orlik, Peter Singularities and group actions. Bull. Amer. Math. Soc. (N.S.) 1 (1979), no. 5, 703–720.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement